# SDR REXA2019101471450

- Difficulty date: September 27, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67036260953
- Condition: Corroded
- Location: Bs 670-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SIDE SEAT RAILS STGR 15RH FS 670-722, 743-763, 785-847+14, 847+14-907, 907-986. (TCI 53-20-318)  SIDE SEAT RAILS STGR 15RH FS 670-722, 743-763, 785-847+14, 847+14-907, 907-986. WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONF. A07).
